# SDR 2007UALA02440

- Difficulty date: July 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 63,309 hours, 10,506 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY MID LEFT & MID RIGHT EMERGENCY LIGHT STRIPS INOP.    [07-27-07]    REPLACED MID LEFT TOILET EMERGENCY LIGHT STRIP.
